Guest ElaineW Posted June 29, 2008 Share Posted June 29, 2008 Hi all My mum had a SAH 8 weeks ago and was discharged from hospital 5 days ago. The main problem she is experiencing is nausea and vomiting and as such she has been unable to keep tablets down. The doctor has called and given anti sickness tablets (Domperidone) but she is still getting the same problems (oddly first thing on a morning). Is this quite usual - would be interested to hear from anyone regarding this. She isn't particularly eating well (because of this feeling of sickness) so I don't know whether to keep ringing the doctor or what? Can anyone recommend something that worked for sickness? Elaine xx Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.